# SDR AWXA200500919

- Difficulty date: August 8, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 56,266 hours, 32,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Low
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4 DAY CHECK, THE EXTERIOR EMERGENCY ESCAPE LIGHT AT L2 DOOR WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY AND BATTERY ABOVE AFT GALLEY IAW BOEING 737-300 AMM 33-51-51-201.  POWER SUPPLY; RADIANT ILLUM; PN 100865, SN UNK; INOPERATIVE.
